MAUDE Adverse Event Report: ARTHREX, INC. HUMERAL INSERT S/36 +6 TO FIT IN 36 CUP; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. HUMERAL INSERT S/36 +6 TO FIT IN 36 CUP; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number HUMERAL INSERT S/36 +6 TO FIT IN 36 CUP
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported a shoulder prothesis surgery had been performed on (b)(6) 2019.Since the glenosphere, part number: ar-9504s-04, lot: 18.00085 has loosened post-op, a revision surgery took place on (b)(6) 2019.The glenosphere was reused during revision surgery, only the humeral insert was replaced by ar-9503s-06, batch number 18.00858.Update swit, 01-apr-2019: the surgeon decided to fix the glenosphere again and not replacing it.

Brand Name
HUMERAL INSERT S/36 +6 TO FIT IN 36 CUP
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8526610
Report Number1220246-2019-01039
Device Sequence Number11358953
Product Code PHX
UDI-Device Identifier00888867061316
UDI-Public00888867061316
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K142863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHUMERAL INSERT S/36 +6 TO FIT IN 36 CUP
Device Catalogue NumberAR-9503S-06
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2019
Initial Report FDA Received Date04/18/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;